Posted 4/2/2008 4:55 AM (GMT -7)
I haven't done the menopause thing yet so I can't be of much help. But I also recommend that you talk with your doc about this and see what may be causing this issue.
Let us know what happens,
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can ! https://www.healingwell.com/donate
I am in no way a medical professional, any advice given is purely on an amateur level.
Please seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea, Social Anxiety
Rx: Abilify, Flexeril, Lamictal, Lunesta, Neurontin, Nexium, Requip, Ritalin ER, Valium
“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”
Top Fuel pro - Bob Vandergriff, Jr